Follow
Meirav Zehavi
Meirav Zehavi
Verified email at bgu.ac.il - Homepage
Title
Cited by
Cited by
Year
Kernelization: theory of parameterized preprocessing
FV Fomin, D Lokshtanov, S Saurabh, M Zehavi
Cambridge University Press, 2019
1902019
Mixing color coding-related techniques
M Zehavi
Algorithms-ESA 2015, 1037-1049, 2015
642015
Representative families: A unified tradeoff-based approach
H Shachnai, M Zehavi
Journal of Computer and System Sciences 82 (3), 488-502, 2016
57*2016
Complexity and algorithms for copy-number evolution problems
M El-Kebir, BJ Raphael, R Shamir, R Sharan, S Zaccaria, M Zehavi, ...
Algorithms for Molecular Biology 12 (1), 1-11, 2017
45*2017
Parameterized complexity and approximability of directed odd cycle transversal
D Lokshtanov, MS Ramanujan, S Saurab, M Zehavi
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
372020
Popular matching in roommates setting is NP-hard
S Gupta, P Misra, S Saurabh, M Zehavi
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete …, 2019
302019
Clique-width III: Hamiltonian cycle and the odd case of graph coloring
FV Fomin, PA Golovach, D Lokshtanov, S Saurabh, M Zehavi
ACM Transactions on Algorithms (TALG) 15 (1), 1-27, 2018
27*2018
Feedback vertex set inspired kernel for chordal vertex deletion
A Agrawal, D Lokshtanov, P Misra, S Saurabh, M Zehavi
ACM Transactions on Algorithms (TALG) 15 (1), 1-28, 2018
252018
A linear-time algorithm for the copy number transformation problem
R Zeira, M Zehavi, R Shamir
Journal of Computational Biology 24 (12), 1179-1194, 2017
25*2017
Exact algorithms for terrain guarding
P Ashok, FV Fomin, S Kolay, S Saurabh, M Zehavi
LIPIcs-Leibniz International Proceedings in Informatics 77, 2017
232017
Maximum minimal vertex cover parameterized by vertex cover
M Zehavi
SIAM Journal on Discrete Mathematics 31 (4), 2440-2456, 2017
222017
Spotting trees with few leaves
A Bjorklund, V Kamat, Ł Kowalik, M Zehavi
SIAM Journal on Discrete Mathematics 31 (2), 687-713, 2017
222017
Polylogarithmic Approximation Algorithms for Weighted-ℱ-deletion Problems
A Agrawal, D Lokshtanov, P Misra, S Saurabh, M Zehavi
ACM Transactions on Algorithms (TALG) 16 (4), 1-38, 2020
212020
Algorithms for k-Internal Out-Branching and k-Tree in Bounded Degree Graphs
M Zehavi
Algorithmica 78 (1), 319-341, 2017
20*2017
Finding, hitting and packing cycles in subexponential time on unit disk graphs
FV Fomin, D Lokshtanov, F Panolan, S Saurabh, M Zehavi
Discrete & Computational Geometry, 1-33, 2017
202017
Deterministic algorithms for matching and packing problems based on representative sets
P Goyal, N Misra, F Panolan, M Zehavi
SIAM Journal on Discrete Mathematics 29 (4), 1815-1836, 2015
20*2015
Algorithms for topology-free and alignment network queries
RY Pinter, M Zehavi
Journal of Discrete Algorithms 27, 29-53, 2014
19*2014
Deterministic parameterized algorithms for the graph motif problem
RY Pinter, H Shachnai, M Zehavi
Discrete Applied Mathematics 213, 162-178, 2016
182016
Subquadratic Kernels for Implicit 3-Hitting Set and 3-Set Packing Problems
FV Fomin, TN Le, D Lokshtanov, S Saurabh, S Thomassé, M Zehavi
ACM Transactions on Algorithms (TALG) 15 (1), 1-44, 2019
17*2019
Interval vertex deletion admits a polynomial kernel
A Agrawal, P Misra, S Saurabh, M Zehavi
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete …, 2019
142019
The system can't perform the operation now. Try again later.
Articles 1–20